# SDR A6WA200340034

- Difficulty date: March 9, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING AFTER TAKEOFF PLACARDED AND PLACED ON MEL 52-70-011.  MAINTENANCE VERIFIED DOOR CLOSED AND LOCKED PROPERLY.
